Follow

PSA, please boost! If you take testosterone as a shot, one thing you need to watch out for is the vial "crystalizing". I was warned about this, but had no idea what it looked like until my vial was quite advanced. I've attached photos so others know what the crystals look like. The crystals will dissolve if you gently warm it up by putting it in your pocket for 5-10 minutes. If they don't, it's time to get a new vial.

These photos are licensed Creative Commons Zero (public domain). Feel free to reuse however you like, no attribution required.

Sign in to participate in the conversation
Toot.Cat

A Mastodon instance for cats, the people who love them, and kindness in general. We strive to be a radically inclusive safe space. By creating an account, you agree to follow our CoC below.

Instance Administration

  • Woozle: Supreme Uberwensch, general support, web hostess
  • Charlotte: tech support, apprentice in warp-drive arcana (aka Mastomaintenance)
  • ash: backend stuff, gay crimes

The Project: